# SDR AALA201909059005

- Difficulty date: September 4, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 54,651 hours, 22,892 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Noisy
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS CONSTANT SQUEAL FROM COCKPIT WINDOW DURING CLIMB, CRUISE, AND DESCENT. SQUEAL STOPPED DURING DESCENT AT 5.0 DIFFERENTIAL AND 16,500 FT. MAINTENANCE PERFORMED PRESSURIZATION SYSTEM MANUAL MODE TEST IAW AMM 21-31-00. COULD NOT DUPLICATE SQUEAL NO LEAKS NOTED AT THIS TIME.
